# SDR CHIA201907214031

- Difficulty date: July 21, 2019
- Submitted: April 12, 2020
- Operation: Air carrier
- Aircraft: N6675D
- Make and model: Boeing 1072
- Aircraft serial: 5
- Aircraft time: 68,718 hours
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 47327503
- Part serial: 0971
- Condition: Defective
- Location: Zone 400
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT PILOTS NOTICED #1 T-HANDLE FLICKERING, VERIFIED IT WAS A FALSE INDICATION AND DID NOT NEED TO UTILIZE ANY EMERGENCY PROCEDURES. FIRE LIGHT THEN EXTINGUISHED WITHIN 30 SECONDS. AIRCRAFT RETURNED TO AIRFIELD FOR A SCHEDULED STOP. RAR AFT UPPER INBOARD FLAME DETECTOR. AIRCRAFT RETURNED TO SERVICE. SUPPLEMENTAL INFORMATION; THE DETECTORS IN THIS A/C HAVE BEEN REPLACED WITH P/N 477223 FLAME DETECTORS IAW COLUMBIA HELICOPTERS, INC. SERVICE BULLETIN NUMBER 107-26-S0004. DETAILS ARE ON FILE WITH OPERATOR CHIA823C. THIS SUPPLEMENTAL INFORMATION WILL BE REPEATED ON THE FOLLOWING SDR’S; CHIR20160608001, CHIR20161003001, CHIR20140217001, CHIR20140214001, CHIR20161006001. CHIR20161007001, CHIR20161008001, CHIR20161009001, CHIR20161121001, CHIR2879, CHIR3001092917, CHIR2957090717, CHIA201803163196, CHIA201810083560, CHIA201810063561, CHIA201907214031, & CHIA201907234035
